# SDR ASAA2022091639980

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 24,144 hours, 7,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Sensor
- Part number: 51090306002
- Condition: Faulty
- Location: Left Ecs Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT FL 340 THE LEFT DUCT PRESSURE CYCLES BETWEEN 30PSI AND 40PSI CONTINUOUSLY. THE CABIN RATE OF CLIMB VARIES BETWEEN +500 AND -500 FT/MINUTE AT THE SAME TIME THE PRESSURIZATION REMAINS CONSTANT AT 7500 CABIN ALT AND 7.8 PSI. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK FLOW SENSOR REF B737-900 AMM 21-51-43 OP CK GOOD. PRESSURIZED AIRCRAFT USING BOTH PACKS TOGETHER AND SEPARATELY WITH NO FLUCTUATION OF DUCT PRES OR RATE OF CLIMB.
